# SDR ASAA2014010312317

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,205 hours, 6,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D06025
- Condition: Failed
- Location: A/C Pack
- Part time: 19,362 hours, 6,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON QUERY, REF PAGE IN FMC THE N1 SETTINGS DID NOT MATCH UP THE LT 8308, THE RT 83.2.  ACFT GROUNDED. DURING OPS TEST (L) PACK SWITCH WHEN TURNED TO AUTO INTERMITTENTLY PACK IND. SHOWED OFF W/ NO AIRFLOW.  WHEN OFF, PACK REMAINED ON. WIGGLING SWITCH IN OFF DETENT POS. VALVE GOES TO OPEN.  REPLACED ACFT MODULE REF AMM 21-51-65. OPS CHECK NORMAL. FLOW CONTROL VALVE S/O VALVE REACTIVATION PROCEDURE SUCCESSFUL.
